# SDR LS1R065968

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5070J
- Make and model: Hughes 369D
- Aircraft serial: 121096D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230504
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST STACK IIS CRACKED.
